# SDR CA011121018

- Difficulty date: November 18, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737-2H4
- Aircraft time: 78,708 hours
- Engine: Pwa JT8D9A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Vent Line
- Condition: Separated
- Location: Engine Case
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINT IN YHM DISCOVERED NR 2 ENGINE NR 4 BEARING BREATHER VENT LINE ELBOW HAD PULLED OUT OF FAN CASE. LATER INVEST. MAINT FOUND THREADS TO BREATHER LINE HAD STRIPPED & LINE WAS NOT SECURED TO FAN CASING. ENGINEER RESECURED & SEALED LINE TO ENGINE & COMPLETED ENGINE RUNS WITH NO LEAKS FOUND - A/C DEEMED SERVICEABLE FOR FERRY FLT TO YYC.MAINTENANCE IN YYC REPLACED ENGINE, COMPLETED ENGINE GROUND RUNS - NO LEAKS FOUND. A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
